# SDR AALA20130801005

- Difficulty date: August 1, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 63,877 hours, 32,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMERGENCY DOME LIGHT WEAK & STAYS ILLUMINATED WHEN AIRCRAFT POWER & EMERGENCY SWITCH ARE BOTH OFF.  REPLACED THE FORWARD POWER BATTERY.  OPERATIONS CHECKED NORMAL.
